# SDR ASAA2016121819091

- Difficulty date: December 18, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 32,449 hours, 9,928 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GOUND POWER DROPPED OFFLINE WHEN SWITCHED TO APU GEN ,THE NR 2 FMC DID NOT COME BACK ON. ACFT GROUNDED. FOUND THE NR 2 FMC CDU BLANKED OUT . CYCLED AND RESET NR 2 FMC CDU CIRCUIT BREAKER, NR 2 FMC CDU POWERS BACK NORMALLY. ATTRIBUTE CAUSE TO TRANSFER OF POWER IAW AMM 34-61-01-400-802.
